1. bookVolume 25 (2015): Issue 4 (December 2015)
    Special issue: Complex Problems in High-Performance Computing Systems, Editors: Mauro Iacono, Joanna Kołodziej
Journal Details
License
Format
Journal
eISSN
2083-8492
First Published
05 Apr 2007
Publication timeframe
4 times per year
Languages
English
Open Access

Observability and Controllability Analysis for Sandwich Systems with Backlash

Published Online: 30 Dec 2015
Volume & Issue: Volume 25 (2015) - Issue 4 (December 2015) - Special issue: Complex Problems in High-Performance Computing Systems, Editors: Mauro Iacono, Joanna Kołodziej
Page range: 803 - 814
Received: 24 Jul 2014
Journal Details
License
Format
Journal
eISSN
2083-8492
First Published
05 Apr 2007
Publication timeframe
4 times per year
Languages
English

Balachandran, K. and Shanmugam, D. (2014). Controllability of nonlinear implicit fractional integrodifferential systems, International Journal of Applied Mathematics and Computer Science24(4): 713–722, DOI: 10.2478/amcs-2014-0052.10.2478/amcs-2014-0052Search in Google Scholar

Clarke, F.H. (1983). Optimization and Nonsmooth Analysis, John Wiley, New York, NY.Search in Google Scholar

Dong, R., Tan, Y., Chen, H. and Xie, Y. (2012). Nonsmooth recursive identification of sandwich systems with backlash-like hysteresis, Journal of Applied Mathematics2012: 1–16, ID 457601.10.1155/2012/457603Search in Google Scholar

Herman, R. and Krener, A. (1977). Nonlinear controllability and observability, IEEE Transactions on Automatic Control22(5): 728–740.10.1109/TAC.1977.1101601Search in Google Scholar

Isidori, A. (1989). Nonlinear Control Systems, Springer, London.10.1007/978-3-662-02581-9Search in Google Scholar

Jank, G. (2002). Controllability, observability and optimal control of continuous-time 2-D systems, International Journal of Applied Mathematics and Computer Science12(2): 181–195.Search in Google Scholar

Kalman, R., Falb, P. and Arbib, M. (1969). Topics in Mathematical System Theory, Mc Graw-Hill Company, New York, NY.Search in Google Scholar

Karthikeyan, S., Balachandran, K. and Murugesan, S. (2015). Controllability of nonlinear stochastic systems with multiple time-varying delays in control, International Journal of Applied Mathematics and Computer Science25(2): 207–215, DOI: 10.1515/amcs-2015-0015.10.1515/amcs-2015-0015Search in Google Scholar

Klamka, J. (1975). On the global controllability of perturbed nonlinear systems, IEEE Transactions on Automatic Control20(1): 170–172.10.1109/TAC.1975.1100870Search in Google Scholar

Klamka, J. (1991). Controllability of Dynamical Systems, Kluwer Academic Publishers, Dordrecht.Search in Google Scholar

Klamka, J. (2002). Controllability of nonlinear discrete systems, American Control Conference, Anchorage, AK, USA, pp. 4670–4671.Search in Google Scholar

Klamka, J. (2013a). Constrained controllability of second order dynamical systems with delay, Control and Cybernetics42(1): 111–121.Search in Google Scholar

Klamka, J. (2013b). Controllability of dynamical systems: A survey, Bulletin of the Polish Academy of Sciences: Technical Sciences61(2): 221–229.10.2478/bpasts-2013-0031Search in Google Scholar

Klamka, J., Czornik, A. and Niezabitowski, M. (2013). Stability and controllability of switched systems, Bulletin of the Polish Academy of Sciences: Technical Sciences61(3): 547–554.10.2478/bpasts-2013-0055Search in Google Scholar

Koplon, R. and Sontag, E. (1993). Linear systems with sign observations, SIAM Journal Control and Optimization31(12): 1245–1266.10.1137/0331059Search in Google Scholar

Mincheko, L. and Sirotko, S. (2002). Controllability of non-smooth discrete systems with delay, Optimization51(1): 161–174.10.1080/02331930211981Search in Google Scholar

Murphey, T. and Burdick, J. (2002). Nonsmooth controllability theory and an example, 41st IEEE Conference on Decision and Control, Las Vegas, NV, USA, pp. 370–376.Search in Google Scholar

Nordin, M. and Gutman, P.O. (2002). Controlling mechanical systems with backlash—a survey, Automatica38(4): 1633–1649.10.1016/S0005-1098(02)00047-XSearch in Google Scholar

Qi, L. and Sun, J. (1993). A nonsmooth version of Newton’s method, Mathematical Programming58(3): 353–367.10.1007/BF01581275Search in Google Scholar

Rockafellar, R.T. and Wets, R. J.B. (1998). Variational Analysis, Springer, Berlin.10.1007/978-3-642-02431-3Search in Google Scholar

Sontag, E. (1979). On the observability of polynomial systems, I: Finite-time problems, SIAM Journal of Control and Optimization17(1): 139–151.10.1137/0317011Search in Google Scholar

Sussmann, H. (1979). Single-input observability of continuous-time systems, Mathematical Systems Theory12(3): 371–393.10.1007/BF01776584Search in Google Scholar

van der Schaft, A.J. (1982). Observability and controllability for smooth nonlinear systems, SIAM Journal of Control and Optimization20(3): 338–354.10.1137/0320026Search in Google Scholar

Zhirabok, A. and Shumsky, A. (2012). An approach to the analysis of observability and controllability in nonlinear systems via linear methods, International Journal of Applied Mathematics and Computer Science22(3): 507–522, DOI: 10.2478/v10006-012-0038-1.10.2478/v10006-012-0038-1Search in Google Scholar

Recommended articles from Trend MD

Plan your remote conference with Sciendo